Mappings of contractive type on abstract spaces
نویسندگان
چکیده
منابع مشابه
Remarks on contractive type mappings
*Correspondence: [email protected] Department of Mathematics and Applied Physics, Rzeszów University of Technology, P.O. Box 85, Rzeszów, Poland Abstract We present an analog of Banach’s fixed point theorem for CJM contractions in preordered metric spaces. These results substantially extend theorems of Ran and Reurings’ (Proc. Am. Math. Soc. 132(5): 1435-1443, 2003) and Nieto and Rodríguez-Ló...
متن کاملAbstract metric spaces and approximating fixed points of a pair of contractive type mappings
metric spaces and approximating fixed points of a pair of contractive type mappings M. Abbas, M. Jovanović, S. Radenović University of Belgrade School of Electrical Engineering http://www.etf.bg.ac.rs JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, Vol. 13, No. 2, pp. 243253, Jan, 2011 References: Abstract: Recently, Chao Wang, Jinghao Zhu, Boško Damjanović, Liang-gen Hu [Approximating fixe...
متن کاملQuasi-contractive Mappings in Fuzzy Metric Spaces
We consider the concept of fuzzy quasi-contractions initiated by '{C}iri'{c} in the setting of fuzzy metric spaces and establish fixed point theorems for quasi-contractive mappings and for fuzzy $mathcal{H}$-contractive mappings on M-complete fuzzy metric spaces in the sense of George and Veeramani.The results are illustrated by a representative example.
متن کاملOn Fixed Point Theorems for Contractive-type Mappings in Fuzzy Metric Spaces
In this paper, we provide two different kinds of fixed pointtheorems in fuzzy metric spaces. The first kind is for the fuzzy$varepsilon$-contractive type mappings and the second kind is forthe fuzzy order $psi$-contractive type mappings. They improve thecorresponding conclusions in the literature.
متن کاملQuasi-Contractive Mappings in Modular Metric Spaces
In this paper, we prove the existence and uniqueness of fixed points of quasi-contractive mappings in modular metric spaces which develop the theory of metric spaces generated by modulars. Throughout the paper X is a nonempty set and λ > 0. The notion of a metric modular was introduced by Chistyakov 1 as follows. Definition 1.1. A function ω : 0,∞ ×X ×X → 0,∞ is said to be a metric modular on X...
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
ژورنال
عنوان ژورنال: Journal of Mathematical Analysis and Applications
سال: 1972
ISSN: 0022-247X
DOI: 10.1016/0022-247x(72)90278-8